RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 1, Pages 119–126 (Mi mz6467)  

This article is cited in 1 scientific paper (total in 1 paper)

Schreier varieties of Lie algebras

M. V. Zaicev


Full text: PDF file (657 kB)

English version:
Mathematical Notes, 1980, 28:1, 523–526

Bibliographic databases:

UDC: 512
Received: 14.04.1978

Citation: M. V. Zaicev, “Schreier varieties of Lie algebras”, Mat. Zametki, 28:1 (1980), 119–126; Math. Notes, 28:1 (1980), 523–526

Citation in format AMSBIB
\Bibitem{Zai80}
\by M.~V.~Zaicev
\paper Schreier varieties of Lie algebras
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 1
\pages 119--126
\mathnet{http://mi.mathnet.ru/mz6467}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=585068}
\zmath{https://zbmath.org/?q=an:0453.17008}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 1
\pages 523--526
\crossref{https://doi.org/10.1007/BF01159434}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LL56500015}


Linking options:
  • http://mi.mathnet.ru/eng/mz6467
  • http://mi.mathnet.ru/eng/mz/v28/i1/p119

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Artamonov, A. V. Klimakov, A. A. Mikhalev, A. V. Mikhalev, “Primitive and almost primitive elements of Schreier varieties”, J. Math. Sci., 237:2 (2019), 157–179  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:139
    Full text:57
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020